Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 59, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2016, 8:38 AM CDT for 5 parishes in Louisiana. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 8:38 AM CDT (13:38 UTC)
- Expired
- Apr 27, 2016, 9:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 9:36 AM CDT | MARINE TSTM WIND 44 | Freshwater City, LA | REPORT FROM NOS GAGE FRWL1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 4:56 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted.
074
WUUS54 KLCH 271338
SVRLCH
LAC001-023-053-055-113-271430-
/O.NEW.KLCH.SV.W.0059.160427T1338Z-160427T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
838 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 930 AM CDT
* AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LOWRY TO 7 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE
RANGE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CROWLEY...ABBEVILLE...JENNINGS...SCOTT...RAYNE...KAPLAN...LAKE
ARTHUR...GUEYDAN...MERMENTAU...FORKED ISLAND...INTRACOASTAL CITY...
ROCKEFELLER WILDLIFE RANGE...PECAN ISLAND...FRESHWATER CITY...
KLONDIKE...BROUSSARD...YOUNGSVILLE...ERATH AND DELCAMBRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2959 9265 2969 9292 3021 9288 3028 9195
3026 9197 3023 9194 3019 9198 3019 9192
3015 9191 2999 9199 2980 9198 2972 9215
2975 9213 2975 9221 2969 9211 2967 9213
2962 9211 2961 9201 2953 9231
TIME...MOT...LOC 1337Z 276DEG 27KT 3003 9274 2960 9283
HAIL...0.75IN
WIND...60MPH
$$
TINGLER1 follow-up statement
853
WWUS54 KLCH 271415
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
915 AM CDT WED APR 27 2016
LAC023-053-271424-
/O.CAN.KLCH.SV.W.0059.000000T0000Z-160427T1430Z/
CAMERON LA-JEFFERSON DAVIS LA-
915 AM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMERON AND
SOUTHEASTERN JEFFERSON DAVIS PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHWESTERN LOUISIANA.
LAT...LON 2958 9262 3014 9262 3020 9259 3023 9262
3028 9195 3019 9198 3019 9192 3015 9191
2999 9199 2980 9198 2972 9215 2975 9213
2975 9221 2969 9211 2967 9213 2961 9210
2961 9207 2953 9231
TIME...MOT...LOC 1414Z 276DEG 27KT 3000 9243 2957 9252
$$
LAC001-055-113-271430-
/O.CON.KLCH.SV.W.0059.000000T0000Z-160427T1430Z/
VERMILION LA-ACADIA LA-LAFAYETTE LA-
915 AM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR VERMILION...SOUTHERN ACADIA AND LAFAYETTE PARISHES...
AT 914 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT TO 6 MILES SOUTHWEST OF PECAN ISLAND...MOVING
EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...RAYNE...KAPLAN...GUEYDAN...
MERMENTAU...FORKED ISLAND...INTRACOASTAL CITY...PECAN ISLAND...FRESHWATER
CITY...BROUSSARD...YOUNGSVILLE...ERATH...DELCAMBRE...DUSON...MAURICE...MORSE
AND RICEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2958 9262 3014 9262 3020 9259 3023 9262
3028 9195 3019 9198 3019 9192 3015 9191
2999 9199 2980 9198 2972 9215 2975 9213
2975 9221 2969 9211 2967 9213 2961 9210
2961 9207 2953 9231
TIME...MOT...LOC 1414Z 276DEG 27KT 3000 9243 2957 9252
HAIL...0.75IN
WIND...60MPH
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:27 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 27, 8:27 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 AM CDT WED APR 27 2016
.UPDATE...
UPDATED ZONES TO REFLECT THE REMOVAL OF THE SEVERE THUNDERSTORM
WATCH FROM SOUTHEST TEXAS. THE THREAT OF SEVERE STORMS HAS MOVED
WELL EAST. I ALSO ENHANCED THE SEVERE WORDING FOR AREAS OF SOUTH
CENTRAL LOUISIANA WHERE THE LINE OF SEVERE STORMS IS CURRENTLY
HEADING TOWARDS AND A NEW SEVERE THUNDERSTORM WATCH UNTIL 3 PM
NOW EXISTS.
&&
.PREV DISCUSSION... /ISSUED 657 AM CDT WED APR 27 2016/
DISCUSSION...
FOR THE 27/12Z TAF ISSUANCE.
AVIATION...
MCS MOVING ACROSS SOUTHEAST TEXAS AND ACROSS THE SABINE BASIN INTO
WESTERN LOUISIANA AT AROUND 45 KNOTS. THIS SYSTEM WILL PRODUCE
WINDS BETWEEN 35 AND 50 KNOTS AT TAF SITES. TIMING OF THIS FEATURE
THROUGH INTERPOLATION IS NOTED WITH TEMPO GROUPS IN THE TAFS.
AIR MASS WILL BRIEFLY STABILIZE ONCE THE MCS PASSES. LEFT SOME
VCSH IN THE TAFS FOR THE AFTERNOON HOURS WITH SOME SCATTERED
REDEVELOPMENT POSSIBLE WITH DAYTIME HEATING.
RUA
PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 27 2016/
UPDATE...
FOR SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL NOON CDT TODAY.
SOUTHERN END OF SQUALL LINE DEVELOPED NEW MCS AND MOVING ESE AT 50
KNOTS (55-60 MPH)...WITH WIND GUSTS OF SAME VALUES REPORTED BEHIND
IT ACROSS SE TX. AT THIS SPEED...THE LINE WILL BE ENTERING TYLER/
HARDIN/JEFFERSON COUNTIES WITHIN THE HOUR...BPT BY 6:15-6:30
AM...SABINE RIVER BY 6:30-6:45 AM...POE TO LCH LINE BY 7 AM...
AEX/3R7(JENNINGS) BY 8 AM...AND OPL/LFT/ARA BY 9-10 AM.
ONGOING FORECAST GENERALLY THE SAME...EXCEPT MOVED UP ARRIVAL OF
TSRA FOR THE ABOVE REASONS.
DML
PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 27 2016/
DISCUSSION...
WX MAP SHOWS HIGH PRESSURE TO THE EAST WITH LOW PRESSURE ACROSS
THE PLAINS...KEEPING THE PRESSURE GRADIENT ELEVATED WITH A SE FLOW
CONTINUING. WITH THE ELEVATED WINDS...TEMPS IN THE MID 70S
CONTINUE AREAWIDE...WITH DEWPTS IN THE LOWER 70S. SHV & LCH RADAR
SHOWING SEMI-BROKEN SQUALL LINE OVER NE TX JUST ENTERING EXTREME
NW LA APPROACHING SHV...WITH THE ENTIRE LINE MOVING SE AT 30 TO
35 MPH. THE LINE HAS WEAKENED A BIT OVER THE LAST COUPLE OF
HOURS.
FOR THIS MORNING...MCS WILL CONTINUE TO SPREAD SE ACROSS THE
REMAINDER OF SE TX...APPROACHING THE SABINE RIVER JUST AFTER
DAYBREAK...AND CONTINUE SPREADING SE OVER C AND S LA FOR THE
REMAINDER OF THE MORNING...AND SC LA DURING THE AFTERNOON HOURS. A
SLIGHT RISK OF SVR TSRA REMAINS OVER MOST OF THE REGION ALONG AND
N OF THE I-10 CORRIDOR...MAINLY FOR DAMAGING WINDS AND ISO HAIL
THE PRIMARY WX THREAT.
NOT EXPECTING TO REALLY CLEAR OUT AS THE FRONTAL SYSTEM WASHES OUT
BEFORE MOVING THROUGH HERE. KEEPING ~20-40% THU-FRI AS LINGERING
PERTUBATIONS IN THE SW FLOW KEEP THESE CHANCES OVER THE REGION.
EXPECTING ANOTHER SIGNIFICANT BUT SLOWER STORM SYSTEM TO MOVE OVER
THE MIDWEST OVER THE WEEKEND...BRINGING INCREASED POPS LATE FRI
THROUGH THE WEEKEND. BEYOND THIS...MODELS GETTING AMBIGUOUS DAY TO
DAY RUNS ON SOLUTIONS FOR ENDING OF RAIN OR NOT. FOR
NOW...CONSENSUS BRINGS BETTER WX FOR LATE SUN INTO MON...WITH THE
RETURN OF PRECIP FOR TUE.
DML
MARINE...
THE COMBINATION OF HIGH PRESSURE CENTERED OVER THE ATLANTIC OFF
THE CAROLINA COAST AND A SERIES OF LOW PRESSURE SYSTEMS
DEVELOPING OVER THE PLAINS STATES WILL MAINTAIN AN ONSHORE FLOW
OVER THE COASTAL WATERS THROUGH THE PERIOD. THE PASSAGE OF
SEVERAL UPPER-LEVEL DISTURBANCES WILL BRING A DAILY CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 68 87 70 / 90 30 20 10
LCH 82 71 86 73 / 90 20 20 10
LFT 83 71 86 73 / 60 40 40 10
BPT 82 70 85 73 / 80 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CDT THIS MORNING FOR
GMZ450-452-455-470-472-475.
&&
PUBLIC...06Hazardous weather outlook, Apr 27, 3:50 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 350 AM CDT WED APR 27 2016 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-281100- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ430-432-450-452-455-470-472-475-281100- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Apr 27, 7:27 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX TRAINED SPOTTER
WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.
&&
LANDRENEAULocal storm report, Apr 27, 8:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
807 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND GST 20 S JOHNSON BAYOU 29.48N 93.63W
04/27/2016 M79 MPH GMZ450 LA OFFICIAL NWS OBS
KVBS REPORTED 69 KNOT WIND GUST.
0755 AM TSTM WND GST 1 S CAMERON 29.78N 93.30W
04/27/2016 M70 MPH CAMERON LA AWOS
CAMERON AWOS REPORTED 61 KNOT WIND GUST.
&&
LANDRENEAULocal storm report, Apr 27, 8:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 2 SSW LAKE CHARLES 30.18N 93.22W
04/27/2016 CALCASIEU LA BROADCAST MEDIA
TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
MCNEESE STREET.
&&
JRUALocal storm report, Apr 27, 8:25 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
825 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM TSTM WND DMG 5 N LEESVILLE 31.21N 93.27W
04/27/2016 VERNON LA TRAINED SPOTTER
SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
TORNADO.
&&
JRUALocal storm report, Apr 27, 8:27 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG LEESVILLE 31.14N 93.27W
04/27/2016 VERNON LA LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
PARISH.
&&
JRUALocal storm report, Apr 27, 8:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX TRAINED SPOTTER
WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.
0555 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES IN
WOODVILLE AND ACROSS TYLER COUNTY.
0605 AM TSTM WND DMG KOUNTZE 30.37N 94.32W
04/27/2016 HARDIN TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES
ACROSS HARDIN COUNTY.
0616 AM TSTM WND GST CHINA 30.05N 94.34W
04/27/2016 M62.00 MPH JEFFERSON TX PUBLIC
PUBLIC MEASURED 62 MPH WIND GUST ON ANOMETER MOUNTED ON
POLE IN OPEN PORTION OF YARD.
0635 AM TSTM WND GST 3 SW JASPER 30.89N 94.03W
04/27/2016 M54.00 MPH JASPER TX ASOS
0642 AM TSTM WND GST 3 S CENTRAL GARDENS 29.95N 94.02W
04/27/2016 M53.00 MPH JEFFERSON TX ASOS
0740 AM TSTM WND GST 20 S JOHNSON BAYOU 29.48N 93.63W
04/27/2016 M79.00 MPH GMZ450 LA OFFICIAL NWS OBS
KVBS REPORTED 69 KNOT WIND GUST.
0755 AM TSTM WND GST 1 S CAMERON 29.78N 93.30W
04/27/2016 M70.00 MPH CAMERON LA AWOS
CAMERON AWOS REPORTED 61 KNOT WIND GUST.
0800 AM TSTM WND DMG 2 SSW LAKE CHARLES 30.18N 93.22W
04/27/2016 CALCASIEU LA BROADCAST MEDIA
TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
MCNEESE STREET.
0802 AM TSTM WND DMG 5 N LEESVILLE 31.21N 93.27W
04/27/2016 VERNON LA TRAINED SPOTTER
SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
TORNADO.
0815 AM TSTM WND DMG LEESVILLE 31.14N 93.27W
04/27/2016 VERNON LA LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
PARISH.
&&
JRUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:06 PM CDT | River Flood Warning | LCH | Calcasieu | 64 hr |
| Apr 27, 6:17 AM CDT | Special Marine Warning | LCH | 118 min | |
| Apr 27, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon | 58 min |
| Apr 27, 7:40 AM CDT | Tornado Warning | LCH | Vernon | 35 min |
| Apr 27, 7:46 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more | 59 min |
| Apr 27, 7:57 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 27, 8:14 AM CDT | Tornado Warning | LCH | Vernon | 16 min |
| Apr 27, 8:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 27, 8:41 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| Apr 27, 9:29 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary, Vermilion | 39 min |
| Apr 27, 9:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 57 min |
| Apr 27, 10:03 AM CDT | Special Marine Warning | LCH | 117 min | |
| Apr 27, 10:10 AM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 50 min |
| Apr 27, 10:27 AM CDT | Special Weather Statement | LCH | Saint Martin | 48 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | LCH | St. Mary | 66 min |
| Apr 27, 11:58 AM CDT | Special Weather Statement | LCH | Assumption | 17 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.